# SDR CA000713011

- Difficulty date: June 17, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 810 hours
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Bearing
- Part number: 9408308602
- Condition: Loose
- Location: On Cntrl Lever
- Part time: 24,260 hours, 18,140 cycles
- Component: Elev Cntrl Lever, 5552012194
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) - ON INSPECTION, FOUND BEARING TO BE LOOSE IN ITS BORE.  BEARING IS AT ATTACH POINT FOR CONTROL INPUT LEVER/ROD.  BEARING RE-BONDED IN BORE PER PILATUS TECH MEMO EF-12-TM-778.
